Hi, I'm in Australia and I'm l
  Hi, I'm in Australia and I'm l

Total Views: 1388

Hi, I'm in Australia and I'm looking for an alternative of Sucral Ano ointment for my fissur problem. What shall I get ?

1 Answers

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I have what I thought was a bruise falring up a bit on my right chin / jaw line. I could feel the bump but could not remember being hit to cause such a decent size lump. My children often kick and hit me in the face in play. But to get this size lump would have been memorable unless at 39 my body now can't handle even a gentle bump. But it seems to now be getting slightly worse and is begining to feel numb and slightly itchy. I have a very mild middle bottom tooth infection. I thought if my gland was up it would be a lower / under my chin swelling which it is not under the chin but on and if anything above. I am visably looking like fred flintstone actor's chin on one side / elephant man slightly.

  Doctor's Answer

Hi, If your swelling is on the same side as the tooth ache, it could be because of the existing tooth infection. To determine if the cause is the tooth or not, you need to visit a dentist and get a complete oral examination done specifically focusing on that particular side of the jaw. Preferably, get an x ray to see the tooth also. It could be a tooth infection leading into a space infection. Other reasons could be - cysts, trauma, bacterial infection like actinomycosis, abscess etc. This ca ...
Read Full Answer


A few years back after having visited a hill station in India.. i got this sort of coating on my upper lip that couldn't be scraped off easily, a lot of my friends did too.. but even now my problem persists, this was followed by dryness around my lip and white patches that were spreading and cuts started forming. on consulting several dermatologists, they prescribed Fluticasone Propionate ointments of varying concentration saying that its caused by the fact that I was born by extremely dry skin and the saliva dries the area more, but I've been using petroleum jelly on my lips since I was small as I always used to get chapped lips.. I similar sort of dry patch developed on my finger which went on to spread over the years to my entire finger, for which i use the the same medication.. the itching on the finger and the dryness goes away after a couple of days of use but then it comes back when not used and the texture of my finger has turned out to be slightly glossy looking compared to the rest of my fingers..

  Doctor's Answer

Hi, As you said that you don't have leucoderma,and it is just simply dried lips then primary cause for dried lips is allergy. Try out following methods 1) Use oil based prepartion,use petroleum gel 2) Cover your lips with something when going out 3) Avoid licking your lips 4) Drink a lot of water 5) Try and breathe through your nose 6) Avoid allergens,if you know about them(dust,skin care cosmetics)common allergens 7) You may try ayurvedic treatment also,i have seen some people benefit out of ...
Read Full Answer


Hello. I am 29 years old from Australia and currently am in Tokyo. I had protected sex with a hooker a few nights ago and a hand job from one last night. I am overweight and chafe a lot when walking a lot but I have noticed itchy red lines have developed behind my knees on both sides. Red rashes are between my legs (but is usual for my chafing). Please note I have been walking around all day long in jeans in cold/warm weather so I am not sure if red is inflammation or the start of an STD? Please advise if you think I need to return home immediately for tests or if I am overreacting ? Thank you

  Doctor's Answer

Hi, Please tell about your diabetic status. Rashes between your legs, at the back of your knees,in armpits are common, as the area is usually moist and allergic. Rash is common at such a location,and you already told me that chaffing is common to you then it can be because of that only. Looking at your condition that you are unable to wear loose clothes all day long. try and wear loose cotton clothes at some part of the day so that your body can be exposed to fresh air . Try to keep you geni ...
Read Full Answer


I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you

  Doctor's Answer

Hi again, Yes this is fine. The skin does dry and flake as it recovers from any inflammatory event like an anceiform eruption. You can use a bland moisturizer like Cetaphil cream for the dryness if you like and use a soap free face wash like Cetaphil-OS face wash. All the best and regards! ...
Read Full Answer


My 13 year old son had testicule torsion about a year ago, he was in the hospital and had surgery to remove one of his testicles. Now almost a year later he suddenly developed a red rash on his ball sac where the surgical incision is and its not smooth but rather rough , peeling a little but not hot to touch however feels like a slight pinching feeling. What may be the cause and should I just seek medical attention or do you have alternative suggestions?

  Doctor's Answer

probably keloid,take n opinion ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Parth Mankad

  • Homeopathist
  •  Ahmedabad, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
A few years back after having visited a hill station in India.. i got this sort of coating on my upper lip that couldn't be scraped off easily, a lot of my friends did too.. but even now my problem persists, this was followed by dryness around my lip and white patches that were spreading and cuts started forming. on consulting several dermatologists, they prescribed Fluticasone Propionate ointments of varying concentration saying that its caused by the fact that I was born by extremely dry skin and the saliva dries the area more, but I've been using petroleum jelly on my lips since I was small as I always used to get chapped lips.. I similar sort of dry patch developed on my finger which went on to spread over the years to my entire finger, for which i use the the same medication.. the itching on the finger and the dryness goes away after a couple of days of use but then it comes back when not used and the texture of my finger has turned out to be slightly glossy looking compared to the rest of my fingers..
2 Answers
Hello. I am 29 years old from Australia and currently am in Tokyo. I had protected sex with a hooker a few nights ago and a hand job from one last night. I am overweight and chafe a lot when walking a lot but I have noticed itchy red lines have developed behind my knees on both sides. Red rashes are between my legs (but is usual for my chafing). Please note I have been walking around all day long in jeans in cold/warm weather so I am not sure if red is inflammation or the start of an STD? Please advise if you think I need to return home immediately for tests or if I am overreacting ? Thank you
1 Answer
My 13 year old son had testicule torsion about a year ago, he was in the hospital and had surgery to remove one of his testicles. Now almost a year later he suddenly developed a red rash on his ball sac where the surgical incision is and its not smooth but rather rough , peeling a little but not hot to touch however feels like a slight pinching feeling. What may be the cause and should I just seek medical attention or do you have alternative suggestions?
1 Answer
is Laser treatment is possible for Fistula in ano ?
1 Answer
I have taken a azithral 500 mg for my glands pain in throat ! But after taking this TAB I slept and suddenly I felt like my heart blocked and I have breathing problem too! My head is riling and I am not feeling well ! what shall I do? It is mid night and I cant call a doctor now cause it is a remote area! please tell me!I have citrizen at home shall I take one?
1 Answer